Acute poisoning involving the pyrrolidinophenone-type designer drug 4'-methyl-alpha-pyrrolidinohexanophenone (MPHP).

@article{Sauer2011AcutePI,
  title={Acute poisoning involving the pyrrolidinophenone-type designer drug 4'-methyl-alpha-pyrrolidinohexanophenone (MPHP).},
  author={Christoph Sauer and Kerstin Hoffmann and Ulrich Schimmel and Frank T Peters},
  journal={Forensic science international},
  year={2011},
  volume={208 1-3},
  pages={
          e20-5
        }
}
INTRODUCTION The pyrrolidinophenone-type designer drug 4'-methyl-alpha-pyrrolidinohexanophenone (MPHP) is presumed to be a potent psychostimulant as the structurally related drug pyrovalerone. This is the first report of an acute poisoning involving MPHP. CASE HISTORY A 27 year old man was admitted to hospital in an agitated state and with fractures of both feet after jumping from a window. He had reportedly snorted a powder supposed to be cocaine on the previous day and taken amyl nitrite… CONTINUE READING
BETA
Tweets
This paper has been referenced on Twitter 1 time. VIEW TWEETS